Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Krull and global dimensions of fully bounded Noetherian rings

Authors: Kenneth A. Brown and R. B. Warfield
Journal: Proc. Amer. Math. Soc. 92 (1984), 169-174
MSC: Primary 16A33; Secondary 16A60
MathSciNet review: 754696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper states that the Krull dimension of a fully bounded Noetherian ring containing an uncountable central subfield is bounded above by its global dimension, provided that the latter is finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A33, 16A60

Retrieve articles in all journals with MSC: 16A33, 16A60

Additional Information

PII: S 0002-9939(1984)0754696-6
Keywords: Noetherian rings, global dimension, Krull dimension, fully bounded rings, localization, cliques
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia